MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C40; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C40; GAS-MACHINE, ANESTHESIA
Model Number 6677400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system did not provide any gas to the patient.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
We have not received any information if the anesthesia system was investigated at the hospital by our field service engineer.A complete set of device logs was received.The reported issues with difficulties to provide gas to the patient can be confirmed in the provided logs.The logs show that a successful system checkout was performed prior to the event.The technical log has no recordings on the event date.There is no data in the trend log (saved more than 24 hours after the event).Clinical alarms indicating a leakage on the patient side had been generated.Our conclusion is that there is no indication of any technical malfunction in the anesthesia system during the event.The true cause of the reported issues has not been determined.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
A correction of field # d1 brand name, # d4 version or model #, # d4 unique identifier (udi) # and h4 manufacturer date were required.D1 ¿ brand name - previous brand name: flow-i, corrected brand name: flow-i c40.D4 ¿ version or model # - previous version or model #: flow-i c40, corrected version or model #: 6677400.D4 ¿ unique identifier (udi) # - previous unique identifier (udi) #: missing, corrected unique identifier (udi) #: (b)(4).H4 ¿ manufacture date - previous manufacturing date: 2019-05-02, corrected manufacturing date: 2019-04-23.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C40
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key18038269
Report Number8010042-2023-02101
Device Sequence Number7480826
Product Code BSZ
UDI-Device Identifier07325710001318
UDI-Public(01)07325710001318(11)190423
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677400
Device Catalogue Number6677400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer05/20/2024
06/06/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date05/20/2024
06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown